Open Access
Translator Disclaimer
2012 Dynamic Properties of the Fractional-Order Logistic Equation of Complex Variables
A. M. A. El-Sayed, E. Ahmed, H. A. A. El-Saka
Abstr. Appl. Anal. 2012(SI01): 1-12 (2012). DOI: 10.1155/2012/251715

Abstract

We study the dynamic properties (equilibrium points, local and global stability, chaos and bifurcation) of the continuous dynamical system of the logistic equation of complex variables. The existence and uniqueness of uniformly Lyapunov stable solution will be proved.

Citation

Download Citation

A. M. A. El-Sayed. E. Ahmed. H. A. A. El-Saka. "Dynamic Properties of the Fractional-Order Logistic Equation of Complex Variables." Abstr. Appl. Anal. 2012 (SI01) 1 - 12, 2012. https://doi.org/10.1155/2012/251715

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1246.37074
MathSciNet: MR2965450
Digital Object Identifier: 10.1155/2012/251715

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top